| Model Number |
BF-Q180 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during reprocessing, the flex video scope had an image problem.There was no patient involvement.
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation and the customer's allegation was not confirmed.Since the device was not returned for evaluation, a definitive root cause could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.